# SDR CA020502023

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: CC670622581
- Condition: Leaking
- Location: Fuel Sense
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL330, BOTH FUEL PUMPS ON- INTERMITTENTLY AT FIRST, AND THEN PERMANENTLY. RT MAIN EJECTOR FLICKERING YELLOW ON SYNMOPTIC PAGE. FUEL BALANCE REMAINED OK BUT 65-70 KG IN CENTRE TANK.  CENTRE TANK WAS ACCESSED AND THE SENSE LINE FROM RT MAIN EJECTOR TO LP SWITCH FOUND TO HAVE BROKEN AT THE FERRULE (AT PRESSURE SWITCH END OF PIPE), ALLOWING FUEL TO LEAK FROM THE EJECTOR INTO THE CENTRE TANK. REPLACEMENT PIPE WAS FITTED AND THE AIRCRAFT RETURNED TO SERVICE.
